# SDR GTIA96NK154

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 95906
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AT 8,000 FEET, PRIMARY LONGITUDINAL TRIM FAILED, NEITHER YOKE SWITCHES NOR THE SUITCASE SWITCHES WORKED. USED AUTOPILOT WITH ALTERNATE TRIM TO RETURN TO TPA.  REMOVED PRIMARY LONGITUDINAL TRIM MOTOR.  OPS CHECKED GOOD.  (M)
